Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on twist spun knots

Author: José María Montesinos
Journal: Proc. Amer. Math. Soc. 98 (1986), 180-184
MSC: Primary 57Q45; Secondary 57M25
MathSciNet review: 848900
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A movie presentation for the twist spun knots of an arc is given.

References [Enhancements On Off] (What's this?)

  • [F] R. H. Fox, A quick trip through knot theory, Topology of $ 3$-Manifolds and Related Topics (M. K. Fort, Jr., ed.), Prentice-Hall, Englewood Cliffs, N. J., 1962, pp. 110-167. MR 0140099 (25:3522)
  • [L] S. J. Lomonaco, Jr., The homotopy groups of knots. I. How to compute the algebraic $ 2$-type, Pacific J. Math. 95 (1981), 349-390. MR 632192 (83a:57025)
  • [Z] E. C. Zeeman, Twisting spun knots, Trans. Amer. Math. Soc. 115 (1965), 471-495. (a) $ K$ is a knot (b) --$ - K$ is the mirror image MR 0195085 (33:3290)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q45, 57M25

Retrieve articles in all journals with MSC: 57Q45, 57M25

Additional Information

Keywords: Twist spun knot, plat, braid, slice knot
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society